# SDR 04FDEA00614

- Difficulty date: March 10, 2004
- Submitted: March 17, 2004
- Operation: Air carrier
- Aircraft: N617FE
- Make and model: Doug MD-11
- Aircraft serial: 48748
- Aircraft time: 29,726 hours, 6,750 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: S4929147
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK FLOOR SUPPORT BEAM AT STA 635/ X = 8.5 FOUND CRACK AT THE EXISTING REPAIR SECTION.  MAIN DECK FLOOR SUPPORT BEAM AT STA 635/ X = 8.5 FOUND CRACK AT THE EXISTING REPAIR SECTION REMOVED & REPAIR CARRIED OUT SECTIONAL REPLACED SEAT TRACK FROM STA 525 - STA 545 -X=8.5 AS PER MD11 SRM 53-70-00 FIG 1 VOL 1.  PERFORMED NDT INSPECTION ON EXISTING TRIMMED AREA AT STA 525 & STA 545 CRACK FREE CONDITION.
